zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Horvárth, Lajos (ed.) et al., Asymptotic methods in stochastics. Festschrift for Miklós Csörgő. Proceedings of the international conference, held in honour of the work of Miklós Csörgő on the occasion of his 70th birthday, Ottawa, Canada, May 23–25, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3561-0/hbk). Fields Institute Communications 44, 489-521 (2004).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication